# SDR ASAA2016040316229

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35 hours, 17 cycles
- System (JASC): 4960 · APU Controls
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STARTED NR 2 ENGINE N2 MAX 20 PERCENT.  ABORTED START ATTEMPT.  NR 1 ENGINE AT N2 OF 20 PERCENT, ELECTRONICS QUIT, APU SPEED WAS NORMAL ON NR 1 START UNTIL ABORT DUE TO APU ELECTRONICS DROPPING OFFLINE.  ACFT GROUNDED.  PERFORMED APU BITE PROCEDURE IAW FIM 49-60, TASK 801.  NO PROBLEMS NOTED, STARTED APU, OPS NORMAL, RAN AIR THROUGH ENGINE NR 1, OPS NORMAL, APU ELECTRIC POWER NORMAL, NO DEFECTS.
